Journal of Symbolic Logic

Equational Logic of Partial Functions Under Kleene Equality: A Complete and an Incomplete Set of Rules

Anthony Robinson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 2 (1989), 354-362.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742909

Mathematical Reviews number (MathSciNet)
MR997871

Zentralblatt MATH identifier
0701.03013

JSTOR
links.jstor.org

Citation

Robinson, Anthony. Equational Logic of Partial Functions Under Kleene Equality: A Complete and an Incomplete Set of Rules. J. Symbolic Logic 54 (1989), no. 2, 354--362. https://projecteuclid.org/euclid.jsl/1183742909


Export citation